# SDR DALA2019030801543

- Difficulty date: March 7, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 62,938 hours, 24,767 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Bolt
- Condition: Loose
- Location: Ground Start
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SHIP 3714 - DIV/PRES - DURING FLIGHT AT FL 340 CABIN ALTITUDE LIGHT ILLUMINATED AND WARNING HORN CAME ON. AIRCRAFT DESCENDED AND PASSENGER MASKS DEPLOYED. AIRCRAFT DIVERTED TO MEM. CORRECTIVE ACTION: MAINTENANCE RETOURQUED LOOSE GROUND START CONNECTION BOLTS AND FOUND SEVERAL BELLY DRAIN VALVES STUCK OPEN. CLEANED ALL VALVES. OPS CHECK GOOD AND PRESSURIZATION LEAK CHECK OK. AIRCRAFT RETURNED TO SERVICE.
